BibTeX record journals/monet/LloydLMRR05

download as .bib file

@article{DBLP:journals/monet/LloydLMRR05,
  author    = {Errol L. Lloyd and
               Rui Liu and
               Madhav V. Marathe and
               Ram Ramanathan and
               S. S. Ravi},
  title     = {Algorithmic Aspects of Topology Control Problems for Ad Hoc Networks},
  journal   = {Mob. Networks Appl.},
  volume    = {10},
  number    = {1-2},
  pages     = {19--34},
  year      = {2005},
  url       = {https://doi.org/10.1023/B:MONE.0000048543.95178.f5},
  doi       = {10.1023/B:MONE.0000048543.95178.f5},
  timestamp = {Thu, 24 Sep 2020 14:11:06 +0200},
  biburl    = {https://dblp.org/rec/journals/monet/LloydLMRR05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics